MAUDE Adverse Event Report: SYNTHES GMBH 12NM TORQUE LIMITING WRENCH FOR DUAL-OPENING USS

SYNTHES GMBH 12NM TORQUE LIMITING WRENCH FOR DUAL-OPENING USS
Model Number 03.602.042
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of event: only the event year is known.Initial reporter occupation: reporter is a j&j employee.Part # 03.602.042, synthes lot # j003691-08, supplier lot # j003691-08, release to warehouse date: 18 aug 2021, supplier : (b)(4).No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The repair technician reported that the device had failed calibration and failed torque test in clockwise and counterclockwise directions.The minimum torque peak attained during evaluation was out of the specified limit for the part.Torque test low is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is torque test failed low.The item will be forwarded to customer quality.The evaluation was confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during evaluation, the repair technicians found that this device failed calibration.The issue was found during testing at service and repair.No additional information is available.This report involves one 12nm torque limiting wrench for dual-opening uss.This is report 1 of 1 for (b)(4).

Brand Name
12NM TORQUE LIMITING WRENCH FOR DUAL-OPENING USS
Common Device Name
WRENCH
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15665428
Report Number8030965-2022-08833
Device Sequence Number2809445
Product Code HXC
UDI-Device Identifier10705034712277
UDI-Public10705034712277
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.602.042
Device Catalogue Number03.602.042
Device Lot NumberJ003691 08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown